# SDR FDEA200903241018

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN, SEAT TRACK AT MAIN DECK STA5-48 X= 47.5.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00 FIGURE 1 VOLUME I, REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100,  REVISION 107.
